MathSciNet Relay Station
MathSciNet bibliographic data
MR506989 (80c:20057) 20G05 (14L30 14M99 15A72)
Kempf, George R. Instability in invariant theory. Ann. of Math. (2) 108 (1978), no. 2, 299–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement